# SDR DUR42006413

- Difficulty date: April 26, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1400-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND NUTPLATES ON FLOOR SUPPORT RBL NR 10, NR 45 SEVERAL AREAS FROM BS 1400 TO BS 1440.  FABRICATED AND INSTALLED REPAIR SUPPORT 102-1/8" FROM BAC1517-2226 IAW B757 SRM 53-00-53 AND 53-87-01-801.
